# SDR YADA201201170001

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC2
- Aircraft time: 25,858 hours, 55,053 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, THE PILOT RETRACTED THE LANDING GEAR BUT THE RED "GEAR INTRANSIT LIGHT" IN THE LANDING GEAR SELECTOR HANDLE NEVER EXTINGUISHED.  THE GEAR WAS EXTENDED AND THE ACFT WAS LANDED AND RETURNED TO BASE.  MX PERSONNEL FOUND THE A CONNECTOR PLUG AND WIRING ASSOCIATED WITH THE NOSE GEAR UPLOCK SWITCH WAS CORRODED.  THE UPLOCK SWITCH, CONNECTOR PLUG AND WIRING WERE REPLACED AND THE SYS OPS CHECKED GOOD.
